The first coordinate sequence of a linear recurrence of maximum period over a Galois ring
Diskretnaya Matematika, Tome 6 (1994) no. 2, pp. 88-100
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DM_1994_6_2_a4,
author = {V. L. Kurakin},
title = {The first coordinate sequence of a linear recurrence of maximum period over a {Galois} ring},
journal = {Diskretnaya Matematika},
pages = {88--100},
year = {1994},
volume = {6},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_1994_6_2_a4/}
}
V. L. Kurakin. The first coordinate sequence of a linear recurrence of maximum period over a Galois ring. Diskretnaya Matematika, Tome 6 (1994) no. 2, pp. 88-100. http://geodesic.mathdoc.fr/item/DM_1994_6_2_a4/